# SDR C1HA200594008

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF THE NOSE WHEEL WELL DOGHOUSE FRAME AT STA 312 IS CRACKED.  CUT OUT DAMAGED FRAME TO SKIN ATTACHMENT ANGLE FABBED & INSTALLED REPAIR SHEAR TIE IAW 727 SRM 53-10-4 FIG 15.
